MAUDE Adverse Event Report: COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer (se) confirmed the system error and device alert with audible and visual alarms.The se replaced the single board computer pcb (printed circuit board).The ventilator passed all testing per manufacturing specifications and was placed back into clinical use.If the replaced part is returned for failure investigation, a supplement medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient the ht70 ventilator had generated system error and stopped ventilation.The patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.
 
Additional Manufacturer Narrative
One singe board computer was received by failure investigations for analysis.The issue was confirmed, the component was faulty.The fault was caused by an access violation.The event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie CA
MDR Report Key7828197
Report Number2023050-2018-00060
Device Sequence Number16596347
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1